Subjects -> MATHEMATICS (Total: 1013 journals)
    - APPLIED MATHEMATICS (92 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (714 journals)
    - MATHEMATICS (GENERAL) (45 journals)
    - NUMERICAL ANALYSIS (26 journals)
    - PROBABILITIES AND MATH STATISTICS (113 journals)

MATHEMATICS (GENERAL) (45 journals)

Showing 1 - 35 of 35 Journals sorted alphabetically
Acta Universitatis Sapientiae, Mathematica     Open Access  
Algebra Letters     Open Access   (Followers: 1)
American Journal of Computational Mathematics     Open Access   (Followers: 4)
American Journal of Mathematics and Statistics     Open Access   (Followers: 9)
Annals of Global Analysis and Geometry     Hybrid Journal   (Followers: 2)
Archiv der Mathematik     Hybrid Journal  
Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry     Partially Free   (Followers: 2)
Bulletin of the American Mathematical Society     Open Access   (Followers: 5)
Communications in Mathematics     Open Access  
Communications in Mathematics and Statistics     Hybrid Journal   (Followers: 3)
Conformal Geometry and Dynamics     Full-text available via subscription  
Difficoltà in Matematica     Full-text available via subscription  
Ergodic Theory and Dynamical Systems     Hybrid Journal   (Followers: 3)
International Journal of Applied Metaheuristic Computing     Full-text available via subscription   (Followers: 2)
International Journal of Computing Science and Mathematics     Hybrid Journal   (Followers: 1)
International Journal of Mathematics and Statistics     Full-text available via subscription   (Followers: 2)
Journal of Elliptic and Parabolic Equations     Hybrid Journal  
Journal of Mathematical Physics     Hybrid Journal   (Followers: 26)
Journal of Physics A : Mathematical and Theoretical     Hybrid Journal   (Followers: 23)
Journal of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 6)
Jurnal Fourier     Open Access   (Followers: 1)
Mathematical Journal of Interdisciplinary Sciences     Open Access   (Followers: 1)
Mathematical Programming     Hybrid Journal   (Followers: 15)
Mathematics     Open Access   (Followers: 3)
Mathematics of Computation     Full-text available via subscription   (Followers: 6)
Mathematika     Full-text available via subscription  
Memoirs of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 2)
Optimization: A Journal of Mathematical Programming and Operations Research     Hybrid Journal   (Followers: 6)
Pesquimat     Open Access  
Pro Mathematica     Open Access  
Proceedings of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 4)
Representation Theory     Full-text available via subscription   (Followers: 1)
St. Petersburg Mathematical Journal     Full-text available via subscription   (Followers: 1)
Theoretical Mathematics & Applications     Open Access  
Transactions of the Moscow Mathematical Society     Full-text available via subscription   (Followers: 1)
Similar Journals
Journal Cover
Jurnal Fourier
Number of Followers: 1  

  This is an Open Access Journal Open Access journal
ISSN (Print) 2252-763X - ISSN (Online) 2541-5239
Published by UIN Sunan Kalijaga Yogyakarta Homepage  [7 journals]
  • Protokol Otentikasi Menggunakan Konstruksi Matriks Komutatif Atas Matriks
           Aljabar Max-Plus

    • Authors: Mufarij Anna Ziaulhaq, Muhamad Zaki Riyanto
      Pages: 51 - 59
      Abstract: Aljabar max-plus adalah himpunan dilengkapi operasi penjumlahan didefinisikan sebagai operasi maksimum dan operasi perkalian didefinisikan sebagai operasi penjumlahan.Konsep aljabar max-plus diperluas untuk membentuk suatu himpunan matriks atas aljabar max-plus.Lebih lanjut himpunan matriks atas aljabar max-plus merupakan struktur semiring non komutatif.Linde dan Puente [1] telah mengkonstruksi suatu matriks yang bersifat komutatif terhadap operasi perkalian pada matriks atas aljabar max-plus, selanjutnyaMuanalifah dan Sergeev[2] menggunakan konstruksi matriks komutatif tersebut untuk diaplikasikan pada kriptografi, yaitu pada protokol pertukaran kunci Stickel. Artikel ini akan mengembangkan protokol pertukaran kunci tersebut menjadi suatu protokol otentikasi. Fungsi protokol otentikasi yaitu untuk memastikan kebenaran identitas pihak pengirim kepada pihak penerima, agar tidak terjadi pemalsuan data pengirim.Penggunaan matriks komutatif atas aljabar max-plus dimaksudkan untuk meningkatkan keamanan protokol otentikasi dari pihak yang hendak menyadap protokol otentikasi tersebut. The max-plus algebra is a set that completed addition operations defined as maximum operations and multiplication operations defined as addition operations. The concept of max-plus algebra is extended to form a matrix set over max-plus algebra. Furthermore, the set of matrices over max-plus algebra is a noncommutative semiring structure. Linde and Puente [1] has constructed a matrix that is commutative to multiplication operations on matrices over max-plus algebra, then Muanalifah and Sergeev[2] uses the commutative matrix construction to be applied to Stickel key exchange protocol. This article will develop the key exchange protocol into an authentication protocol.The function of the authentication protocol is to ensure the correctness of the identity of the sending party to the receiving party, so that falsification of sender data does not occur. The use of commutative matrices over max-plus algebra is intended to increase the security of authentication protocols from those who want to intercept the authentication protocol.
      PubDate: 2023-10-31
      DOI: 10.14421/fourier.2023.122.51-59
      Issue No: Vol. 12, No. 2 (2023)
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 3.235.145.108
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-
JournalTOCs
 
 
  Subjects -> MATHEMATICS (Total: 1013 journals)
    - APPLIED MATHEMATICS (92 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (714 journals)
    - MATHEMATICS (GENERAL) (45 journals)
    - NUMERICAL ANALYSIS (26 journals)
    - PROBABILITIES AND MATH STATISTICS (113 journals)

MATHEMATICS (GENERAL) (45 journals)

Showing 1 - 35 of 35 Journals sorted alphabetically
Acta Universitatis Sapientiae, Mathematica     Open Access  
Algebra Letters     Open Access   (Followers: 1)
American Journal of Computational Mathematics     Open Access   (Followers: 4)
American Journal of Mathematics and Statistics     Open Access   (Followers: 9)
Annals of Global Analysis and Geometry     Hybrid Journal   (Followers: 2)
Archiv der Mathematik     Hybrid Journal  
Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry     Partially Free   (Followers: 2)
Bulletin of the American Mathematical Society     Open Access   (Followers: 5)
Communications in Mathematics     Open Access  
Communications in Mathematics and Statistics     Hybrid Journal   (Followers: 3)
Conformal Geometry and Dynamics     Full-text available via subscription  
Difficoltà in Matematica     Full-text available via subscription  
Ergodic Theory and Dynamical Systems     Hybrid Journal   (Followers: 3)
International Journal of Applied Metaheuristic Computing     Full-text available via subscription   (Followers: 2)
International Journal of Computing Science and Mathematics     Hybrid Journal   (Followers: 1)
International Journal of Mathematics and Statistics     Full-text available via subscription   (Followers: 2)
Journal of Elliptic and Parabolic Equations     Hybrid Journal  
Journal of Mathematical Physics     Hybrid Journal   (Followers: 26)
Journal of Physics A : Mathematical and Theoretical     Hybrid Journal   (Followers: 23)
Journal of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 6)
Jurnal Fourier     Open Access   (Followers: 1)
Mathematical Journal of Interdisciplinary Sciences     Open Access   (Followers: 1)
Mathematical Programming     Hybrid Journal   (Followers: 15)
Mathematics     Open Access   (Followers: 3)
Mathematics of Computation     Full-text available via subscription   (Followers: 6)
Mathematika     Full-text available via subscription  
Memoirs of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 2)
Optimization: A Journal of Mathematical Programming and Operations Research     Hybrid Journal   (Followers: 6)
Pesquimat     Open Access  
Pro Mathematica     Open Access  
Proceedings of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 4)
Representation Theory     Full-text available via subscription   (Followers: 1)
St. Petersburg Mathematical Journal     Full-text available via subscription   (Followers: 1)
Theoretical Mathematics & Applications     Open Access  
Transactions of the Moscow Mathematical Society     Full-text available via subscription   (Followers: 1)
Similar Journals
Similar Journals
HOME > Browse the 73 Subjects covered by JournalTOCs  
SubjectTotal Journals
 
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 3.235.145.108
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-